Finding singular solutions of a class of systems of weighted integral equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1967), pp. 41-47
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1967_9_a4,
author = {L. V. Zorik},
title = {Finding singular solutions of a~class of systems of weighted integral equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {41--47},
year = {1967},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1967_9_a4/}
}
L. V. Zorik. Finding singular solutions of a class of systems of weighted integral equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1967), pp. 41-47. http://geodesic.mathdoc.fr/item/IVM_1967_9_a4/